ZYRTEC UCB x 10 tablets

UCB Pharma

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Zyrtec UCB is a medicinal product containing cetirizine dihydrochloride. It is an active substance that has antiallergic effect. The drug is indicated for adults and children over 6 years of age, including to relieve urticaria.

Composition of Zyrtec UCB:

Active substance: cetirizine dihydrochloride. One tablet contains 10mg cetirizine dihydrochloride and other ingredients: microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hypromellose (E 464), titanium dioxide (E 171), macrogol 400).

Operation of Zyrtec UCB:

Cetirizine dihydrochloride is an active substance with antiallergic effect. Zyrtec UCB contains 10 mg of cetirizine dihydrochloride in each tablet. This medicine relieves nasal and eye symptoms associated with seasonal and chronic rhinitis, and also reduces the symptoms of urticaria.

ZYRTEC UCB Application:

Zyrtec UCB is indicated for the relief of symptoms associated with seasonal and chronic rhinitis and for the relief of urticaria. Medicine for adults and children over 6 years of age.

Additional information ZYRTEC UCB:

The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The drug contains lactose, therefore people with known intolerance to some sugars should consult a doctor before using the preparation.

ZYRTEC UCB Contraindications:

Do not use in case of hypersensitivity to any component of the drug and hypersensitivity to hydroxyzine or piperazine derivatives. Do not use below 6 years of age. Do not use in women during pregnancy and lactation. Do not use in cases of severe kidney disease (severe renal insufficiency with creatinine clearance less than 10ml / min).

Side effects ZYRTEC UCB:

Some people may experience side effects when taking this medicine. Common: drowsiness, dizziness, headache, pharyngitis, rhinitis (in children), diarrhea, nausea, dry mouth, fatigue. Uncommon: agitation, paraesthesia (sensory disturbance), abdominal pain, pruritus, rash, asthenia, malaise. Rare: allergic reactions, sometimes severe (very rare) - depression, hallucinations, aggressive behavior, confusion, insomnia, convulsions, tachycardia, abnormal liver function, urticaria, swelling, weight gain. Very rare: thrombocytopenia, tics, syncope, dyskinesia, dystonia, tremor, dysgeusia. blurred vision, accommodation disorder, eyeball rotation, angioedema, drug rash, urination disorder. Not known: increased appetite

Dosage of Zyrtec UCB tablets:

Use as directed by your doctor or as directed on the leaflet. The tablets are recommended to drink with a glass of liquid, if necessary the tablet can be divided into two equal parts. Adults, adolescents over 12 years of age: recommended daily dose: one tablet. Children from 6 to 12 years of age: the recommended daily dose of half a tablet twice a day. Do not use for more than 10 days without consulting a doctor.